# SDR C77A20131223006

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 16,052 hours, 9,125 cycles
- Engine: Ge CF348E5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 14G0058206
- Condition: Torn
- Location: Thrust Reverser
- Part time: 16,052 hours, 9,125 cycles
- Component: Thrust Reverser
- Component part number: 15G0003013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG INBD THRUST REVERSER PN 15G0003-013, SN HRD00410, FRONT 12 O'CLOCK CORE COWL SEAL PN 14G0058-206 IS TORN.  IAW THE AFFECTIVITY OF THE THRUST REVERSER THE SEAL REQUIRED IS NO LONGER MANUFACTURED.  REPLACED UPPER SEALS ON WO 739450-435 GE CF 34-8E SERVICE BULLETIN 78-0055 R01 IAW EO E17X-7800-001 2 REV 4 WO 895584, TAT 16051 62 & TAC 9125.
